# SDR R61A2025100300426

- Difficulty date: September 15, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000156
- Aircraft time: 45,748 hours, 34,581 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEARCLIP FR78, STGR 27L-28L.  FABRICATED, REMOVED AND REPLACED FR 78 STGR27L-28L SHEAR CLIP EMB SRM 51-40-08
